# SDR UALA2012043002562

- Difficulty date: April 29, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 47,096 hours, 12,249 cycles
- Engine: Pwa PW4056
- System (JASC): 2760 · Drag Control System
- Part: Speed Brake
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AUTO SPEEDBRAKES FAILED TO EXTEND ON LANDING.  RESET AUTO SPEEDBRAKE SYSTEM. RAN SYSTEM SEVERAL TIMES. OP'S CHECKED RESET AUTO SPEEDBRAKE.
